# SDR HYIA051006

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N1376
- Make and model: Cessna 402C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 51411022
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ROLLOUT AFTER LANDING CREW ENCOUNTERED WHAT WAS THOUGHT TO BE A FLAT TIRE.  MAINTENANCE PERSONNEL FOUND THAT THE RIGHT MAIN LANDING GEAR AXLE WAS CRACKED AT THE INNER BEARING AREA.
